Jackknife empirical likelihood method for some risk measures and related quantities

Liang Peng, Yongcheng Qi, Ruodu Wang, Jingping Yang

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

Quantifying risks is of importance in insurance. In this paper, we employ the jackknife empirical likelihood method to construct confidence intervals for some risk measures and related quantities studied by Jones and Zitikis (2003). A simulation study shows the advantages of the new method over the normal approximation method and the naive bootstrap method.

Original languageEnglish (US)
Pages (from-to)142-150
Number of pages9
JournalInsurance: Mathematics and Economics
Volume51
Issue number1
DOIs
StatePublished - Jul 1 2012

Keywords

  • Confidence interval
  • Jackknife empirical likelihood
  • Risk measure

Fingerprint Dive into the research topics of 'Jackknife empirical likelihood method for some risk measures and related quantities'. Together they form a unique fingerprint.

  • Cite this